# SDR SWAA103649

- Difficulty date: June 21, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 7,161 hours, 4,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND LT EEPLS COVER MISSING.  INSTALLED COVER PER MM.
